# SDR QXEA200301134

- Difficulty date: September 15, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 4,364 hours, 3,320 cycles
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P15
- Part serial: LMDL0234
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 636 hours, 466 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LEFT THRUST REVERSER CAUTION MESSAGE CAME ON. TURNED LEFT THRUST REVERSER SWITCH OFF PER CHECKLIST. MESSAGE WENT AWAY AFTER ABOUT 3 MINUTES. REMOVED AND REPLACED NR 1 FADEC. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
